# SDR REXA97038

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 672
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERT TO EAU WITH NOSE GEAR UNSAFE INDICATION, WAS GOING TO MSP.  REMOVED AND REPLACED NOSE LANDING GEAR DOWNLOCK SWITCH.  (M)
